Limits of applicability and the generalization of Lienard–Wiechert potentials
Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 571-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_3_a13,
author = {S. V. Gavrilov and V. Ya. Kapitanov},
title = {Limits of applicability and the generalization of {Lienard{\textendash}Wiechert} potentials},
journal = {Doklady Akademii Nauk},
pages = {571--574},
year = {1986},
volume = {289},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a13/}
}
S. V. Gavrilov; V. Ya. Kapitanov. Limits of applicability and the generalization of Lienard–Wiechert potentials. Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 571-574. http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a13/